# SDR CALA2019081651361

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 65,782 hours, 23,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 149A75558
- Condition: Missing
- Location: Not Reported
- Part time: 65,782 hours, 23,237 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 194E MISSING FROM A/C. INSTALLED PANEL 194E. REF SRM 51-40-02. REF LP 3011482.
